RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VII série, 1928, Issue 4, Pages 393–400 (Mi izv5429)  

This article is cited in 3 scientific papers (total in 3 papers)

Sur le théorème de Waring

J. Vinogradov


Full text: PDF file (676 kB)

Bibliographic databases:

Citation: J. Vinogradov, “Sur le théorème de Waring”, Bulletin de l'Académie des Sciences de l'URSS. VII série, 1928, no. 4, 393–400

Citation in format AMSBIB
\Bibitem{Vin28}
\by J.~Vinogradov
\paper Sur le th\'eor\`eme de Waring
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VII s\'erie
\yr 1928
\issue 4
\pages 393--400
\mathnet{http://mi.mathnet.ru/izv5429}
\zmath{https://zbmath.org/?q=an:55.0706.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv5429
  • http://mi.mathnet.ru/eng/izv/y1928/i4/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Chubarikov, “Mnogomernye problemy teorii prostykh chisel”, Chebyshevskii sb., 12:4 (2011), 174–263  mathnet  mathscinet
    2. M. P. Mineev, V. N. Chubarikov, “I.M. Vinogradov's method in number theory and its current development”, Proc. Steklov Inst. Math., 296 (2017), 1–17  mathnet  crossref  crossref  mathscinet  isi  elib
    3. V. N. Chubarikov, “O polnykh ratsionalnykh trigonometricheskikh summakh i integralakh”, Chebyshevskii sb., 19:3 (2018), 298–310  mathnet  crossref  elib
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:122
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020